Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Parkinson's Disease Health Center
    avatar
    Haylen_WebMD_Staff posted:
    Did you know that WebMD has a comprehensive health center dedicated to Parkinson's Disease?

    Click the link below for articles, tools and & resources:

    Parkinson's Disease Health Center


    Be sure to use the orange button and choose "post now" at the top of this column to start a discussion to ask a question of our fabulous expert, Dr. Mark Stacy .

    Yours in health,

    Haylen
    Reply
     
    avatar
    hiflyer01 responded:
    That pic Haylen is really creepy Ever consider a change? I find this site really not user friendly.
     
    avatar
    worn1 responded:
    Haylen
    I do have to agree the picture does not do you justce
    w
     
    avatar
    Haylen_WebMD_Staff replied to worn1's response:
    My profile image is a self portrait my 6 year old daughter drew for a 1st grade art project. Perhaps it a picture only a mother could love...

    Hiflyer01 - the moderation team takes user issues very seriously, please let me know specifics what you find unfriendly about our site and I'll send them along. We are constantly striving to create communities that work for all of our members.

    Haylen
     
    avatar
    mynewbeginning replied to Haylen_WebMD_Staff's response:
    I thought pic a bit creepy, too but now I love it and appreciate it.
     
    avatar
    hiflyer01 responded:
    Thanks for changing the pix Haylen
     
    avatar
    Haylen_WebMD_Staff replied to hiflyer01's response:
    You're welcome! I have a whole calendar of my 3 year old so stay tuned for more cuteness



    Helpful Tips

    doctor/patient experience with rytary
    Hi- I am a cc physician who was diagnosed 6 years ago at age 41--I have not had tremor or dyskinesia but certainly have significant off ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center